Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8478951, 10 pages
Research Article

Nonlinear Dynamics and Chaos of a Nonsmooth Rotor-Stator System

1Departamento de Engenharia Mecânica, Universidade de Brasília, 70910-900 Brasília, DF, Brazil
2COPPE, Department of Mechanical Engineering, Center for Nonlinear Mechanics, Universidade Federal do Rio de Janeiro, Cx. Postal 68.503, 21941-972 Rio de Janeiro, RJ, Brazil
3École Centrale de Lyon, 36 avenue Guy de Collongue, Écully, France

Correspondence should be addressed to Aline Souza de Paula; rb.bnu@aluapedenila

Received 15 March 2017; Revised 27 June 2017; Accepted 26 July 2017; Published 9 October 2017

Academic Editor: Jonathan N. Blakely

Copyright © 2017 André Brandão et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

André Brandão, Aline Souza de Paula, Marcelo Amorim Savi, and Fabrice Thouverez, “Nonlinear Dynamics and Chaos of a Nonsmooth Rotor-Stator System,” Mathematical Problems in Engineering, vol. 2017, Article ID 8478951, 10 pages, 2017.